# SDR AW6A201240538

- Difficulty date: April 25, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR PUSH LUG, WORN BEYOND LIMITS IN REO 601R-52-82-143 INSTALLED SERVICEABLE REPLACEMENT LUG IAW SRM 51-41-011, 51-42-21.
